# SDR SWIA201743384

- Difficulty date: May 17, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 42,779 hours, 35,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL RIGHT INSIDE DOOR HAS CORROSION AROUND NUTPLATE HOLES.   INSTALLED NEW CARGO DOOR SILL IAW SRM.
